# SDR UPS97224701

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Tabs
- Condition: Cracked
- Location: Ws 629.00
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WS 629.00 UPPER VENT STRINGER TABS ARE CRACKED AT STRINGER 13 AND 14 AT UPPER RIB ATTACHMENTS.  CRACKS STOP DRILLED AND REPAIR CARRIED OUT IAW EO B727-5710-1325.
